# SDR VNAA202312010011

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116236 DISCREPANCY: PAX DOOR INNER SKIN HAS MULTIPLE AREAS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR INNER SKIN I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-14-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
